MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ALL POLY PATELLA SIZE 2 8 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ALL POLY PATELLA SIZE 2 8 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Pain (1994); Swelling (2091); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: gender solutions male (gsm) femoral component nonporous size 3, left catalog 00541001601 lot 63965464, nonporous stemmed tibial baseplate size 4 left catalog 630700240 lot 63882742, articular surface congruent "size 3 4 catalog 00542401313 lot 63988427, all poly patella size 2 8 mm thickness catalog 00542000802 lot 63995320.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Patient reports experiencing pain, swelling, and tenderness in the left knee approximately one year post knee arthroplasty.Fluid has been drained from the knee three times.Patient reported an additional knee aspiration and continued pain and discomfort with their knee, especially when descending stairs, sitting, and standing.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL POLY PATELLA SIZE 2 8 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9378835
Report Number0001822565-2019-05046
Device Sequence Number10885324
Product Code MBH
UDI-Device Identifier00889024189607
UDI-Public(01)00889024189607
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K071107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberN/A
Device Catalogue Number00542000802
Device Lot Number63995320
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight84